MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GENUS?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GENUS?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-1408
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this deep brain stimulation (dbs) system was replaced due to an unknown reason.The location of the device is unknown.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Block d2b: additional applicable product codes: pjs, nhl.Additional suspect medical device components involved in the event: product family: dbs-extension upn: m365nm3138550 model: nm-3138-55 serial: (b)(6) batch: (b)(6) udi: (b)(4).
 
Event or Problem Description
It was reported that this deep brain stimulation (dbs) system was replaced due to an unknown reason.The location of the device is unknown.No additional adverse patient effects were reported.Additional information was received stating that the implantable pulse generator (ipg) and lead extension were electively explanted due to the patient having an additional lead implanted for better tremor control.The physician elected replace the battery and single lead extension with a dual-channel battery and two lead extensions.The implant procedure was completed without any device issues, and the tremor has been resolved.The explanted devices will not be returned to boston scientific for analysis, as they were retained by the facility.
 
Additional Manufacturer Narrative
Block d2b: additional applicable product codes: pjs, nhl.Additional suspect medical device components involved in the event: product family: dbs-extension upn: m365nm3138550 model: nm-3138-55 serial: (b)(6).Batch: 7129751 udi: (b)(4).

Brand Name
VERCISE GENUS?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22730894
Report Number3006630150-2025-06198
Device Sequence Number18389812
Product Code MHY
UDI-Device Identifier08714729989752
UDI-Public(01)08714729989752(17)260406(10)226922
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/06/2026
Device Model NumberDB-1408
Device Catalogue NumberDB-1408
Device Lot Number226922
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2025
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date08/21/2025
Date Device Manufactured04/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale